Quelques variations particulières d'un produit de métriques
Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 6 (1973) no. 1, pp. 1-16.
@article{ASENS_1973_4_6_1_1_0,
     author = {Bourguignon, J.-P. and Deschamps, A. and Sentenac, P.},
     title = {Quelques variations particuli\`eres d'un produit de m\'etriques},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {1--16},
     publisher = {Elsevier},
     volume = {4e s{\'e}rie, 6},
     number = {1},
     year = {1973},
     doi = {10.24033/asens.1240},
     mrnumber = {49 #3762},
     zbl = {0257.53040},
     language = {fr},
     url = {https://www.numdam.org/articles/10.24033/asens.1240/}
}
TY  - JOUR
AU  - Bourguignon, J.-P.
AU  - Deschamps, A.
AU  - Sentenac, P.
TI  - Quelques variations particulières d'un produit de métriques
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1973
SP  - 1
EP  - 16
VL  - 6
IS  - 1
PB  - Elsevier
UR  - https://www.numdam.org/articles/10.24033/asens.1240/
DO  - 10.24033/asens.1240
LA  - fr
ID  - ASENS_1973_4_6_1_1_0
ER  - 
%0 Journal Article
%A Bourguignon, J.-P.
%A Deschamps, A.
%A Sentenac, P.
%T Quelques variations particulières d'un produit de métriques
%J Annales scientifiques de l'École Normale Supérieure
%D 1973
%P 1-16
%V 6
%N 1
%I Elsevier
%U https://www.numdam.org/articles/10.24033/asens.1240/
%R 10.24033/asens.1240
%G fr
%F ASENS_1973_4_6_1_1_0
Bourguignon, J.-P.; Deschamps, A.; Sentenac, P. Quelques variations particulières d'un produit de métriques. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 6 (1973) no. 1, pp. 1-16. doi : 10.24033/asens.1240. https://www.numdam.org/articles/10.24033/asens.1240/

[1] J.-P. Bourguignon, A. Deschamps et P. Sentenac, Sur la conjecture de H. Hopf sur les produits de variétés (Ann. scient. Éc. Norm. Sup., t. 5, 1972, p. 277-302). | Numdam | MR | Zbl

[2] S. Kobayashi et N. Nomizu, Foundations of differential geometry, vol. I et II, Interscience, 1963-1969. | Zbl

[3] J. W. Milnor, Morse theory (Ann. of Math. Studies, n° 54, Princeton, 1963). | MR | Zbl

[4] A. Weinstein, Positively curved deformations of invariant riemannian metrics (Proc. Amer. Math. Soc., 1970, p. 151-152). | MR | Zbl

  • Seck, Thierno; Niang, Athoumane; Thiandoum, Adama Metrics Induced by R6+k on the Graph of k-Smooth Functions and the Hopf Conjecture, Nonlinear Analysis, Geometry and Applications (2024), p. 285 | DOI:10.1007/978-3-031-52681-7_13
  • Seck, Thierno; Niang, Athoumane; Masiello, Antonio Conformal Metrics to a Product or Doubly Warped Product on S2×S2 and the Hopf Conjecture, Journal of Mathematics, Volume 2022 (2022) no. 1 | DOI:10.1155/2022/6268017
  • Alexandrino, Marcos M.; Bettiol, Renato G. Low Cohomogeneity Actions and Positive Curvature, Lie Groups and Geometric Aspects of Isometric Actions (2015), p. 139 | DOI:10.1007/978-3-319-16613-1_6
  • Wilhelm, Frederick An exotic sphere with positive curvature almost everywhere, The Journal of Geometric Analysis, Volume 11 (2001) no. 3, p. 519 | DOI:10.1007/bf02922018
  • Aminov, Yu. A. On a problem of Hopf, Mathematical Notes, Volume 68 (2000) no. 4, p. 541 | DOI:10.1007/bf02676736
  • Аминов, Юрий Ахметович; Aminov, Yurii Akhmetovich К проблеме Хопфа, Математические заметки, Volume 68 (2000) no. 4, p. 637 | DOI:10.4213/mzm984
  • Petersen, Peter; Wilhelm, Frederick Examples of Riemannian manifolds with positive curvature almost everywhere, Geometry Topology, Volume 3 (1999) no. 1, p. 331 | DOI:10.2140/gt.1999.3.331
  • Bär, Christian A remark on positively curved 4-manifolds, Differential Geometry and its Applications, Volume 4 (1994) no. 1, p. 71 | DOI:10.1016/0926-2245(94)90009-4
  • Spatzier, R. J.; Strake, M. Some examples of higher ank manifolds of nonnegative curvature, Commentarii Mathematici Helvetici, Volume 65 (1990) no. 1, p. 299 | DOI:10.1007/bf02566609
  • Walschap, Gerard Nonnegatively curved manifolds with souls of codimension 2, Journal of Differential Geometry, Volume 27 (1988) no. 3 | DOI:10.4310/jdg/1214442007
  • Strake, M. Curvature increasing metric variations, Mathematische Annalen, Volume 276 (1987) no. 4, p. 633 | DOI:10.1007/bf01456991
  • Kastler, Daniel Foundations of equilibrium quantum statistical mechanics, Mathematical Problems in Theoretical Physics, Volume 80 (1978), p. 106 | DOI:10.1007/3-540-08853-9_9

Cité par 12 documents. Sources : Crossref